# SDR ASAA2020012753957

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 24,796 hours, 8,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK,  DURING RECALL,  RT  PACK ILLUMINATED.  GROUNDED - YES.  PERFORMED PTC BITE NR 2 IAW FIM 21-62, TASK 801.  FOUND EXIT FAULT.  PERFORMED AN ACTUATOR INTERNAL FAULT MEMORY RESET IAW FIM 21-61 TASK 854. 3   BREAKERS PULLED AND RESET.
